# SDR 98ZZZX4820

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207ZA
- Make and model: Beech 58
- Aircraft serial: TH1832
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10278A
- Condition: Cracked
- Location: Oil System
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL COOLER CRACKED AT MOUNTING FLANGE.  FLANGE ATTACHED TO ENGINE BAFFLES AND SUPPORTS WIRE HARNESS WITH 90 DEGREE ANGLE AND CLAMP.
